Dock

Illustration of Dock
Illustration: Dock

excuse me, doc. I want to ask about frequent urination that I experience: 1. Is ejaculation that is hardened / forced too strong when having sex has an effect on my disease? 2. Does most masturbation both with or without intercourse can cause frequent urination?

1 Answer:

Hello Nur,
Thank you for your question on HealthReplies.com.

Frequent urination can be caused due to some interference in the urinary tract. To be clearer, a physical examination and a supporting examination are needed. But I will try to explain some of the possible causes that you experience, including:
1. Urinary tract infections, infections can occur in the channel that can be caused by the presence of bacteria that enter the channel, so that it can cause frequent complaints of urination and pain in the lower abdomen. Infection can be caused by unprotected or clean sexual intercourse that triggers bacteria to enter.
2. Inflammation of the ureter, inflammation of the urinary tract can occur after an infection, other than that irritants can also be caused due to irritation of detergent material or soap that may affect the channel in the penis, thus triggering inflammation.
It is said that you are asking if there is a risk of having sexual intercourse and masturbation with frequent urination, both of which can be one of the risks of infection. If the infection needs adequate treatment with antibiotics. If you have a fever, nausea, vomiting, pain during urination then immediately consult a doctor.
May be useful. Always healthy.

: by

Related Question

The Vision Feels Farsighted, Twitching Face, Tingling Hands And Feet?

The Vision Feels Farsighted, Twitching Face, Tingling Hands And Feet?

(11 months ago)

The vision in my eyes feels like farsightedness and the twitching on the face and body parts like hands and feet often feel pins and needles, why is this? Please enlighten me.... Read more

The Cause Of Diarrhea Is Accompanied By Vomiting After Taking Medication?

The Cause Of Diarrhea Is Accompanied By Vomiting After Taking Medication?

(11 months ago)

Hello. I’m Susan, 26 years old. Tuesday after waking up suddenly my head hurts u0026amp; the body feels sore. That Tuesday I only ate about 3 bribes because my appetite was g... Read more

Blushing Continues?

Blushing Continues?

(10 months ago)

my face is red, right? Why, when asked to the doctor, he said food allergies, heat, high school stress, but I already know that everything is high school now, it does not change th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *